Is there any treatment for orthostatic hypotension besides standing up slow and drinking plenty of water. I am not having success at all.?

Depends on cause. Orthostatic hypotension (bp falls when standing up) can be caused by medications, dehydration, or problems with blood pressure regulation. There are many strategies that can be used to alleviate the symptoms, including several types of medications. You should speak to a cardiologist about this.
Sometimes. Medications such as Florinef (fludrocortisone) or midi drone are effective. Talk to your physician.

Related Questions

Have orthostatic hypotension drink a gallon of water a day with sea salt peeing a lot and still feel blood pooling when standing bloodwork normal?

It sounds like you. are trying to do the right things but sometimes your body needs a little extra help. Good quality support stockings thigh or waist high worn all the time would help. There are also medications that may be useful (Florinef, Midodrine, Droxidopa.) If your primary health care provider can't help then see an electrophysiologist or university specialist. Read more...

What is the best treatment for orthostatic hypotension in a teenager?

Hydrate. Orthostatic hypotension means a lowering of the blood pressure when standing upright. Assuming a teenager is normal and otherwise healthy, the best way to lessen this issue is to remain well hydrated and stand up more slowly to give the body a chance to accommodate. Read more...

What are treatment options for orthostatic hypotension in an elderly male?

It depends. Treatment depends on the cause. Orthostatic hypotention can be caused by dehydration, medication(s) side effect, blood loss, infection or heart disease to name a few. Once the correct cause is identified, then the proper treatment can be initiated. Read more...
Various options . Medications such as midodrine or Fludrocortisone may be utilized. They require special care in patients with hypertension. Support stocking, kown as ted hose may be worn when out of bed. Patients should be cautious with positional changes. Read more...
It depends. The cause has to be deciphered prior to treatment. Dehydration is treated by hydration and avoiding diuretics. Medication induced can be adressed by stopping the medicine. Mineralocorticoids can be used as well as modifying with caution for subsets of patients. Read more...